# SDR ABXA030439

- Difficulty date: November 9, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 41,141 hours, 36,685 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 101623203
- Part serial: B23212
- Condition: Dirty
- Location: L1 Door
- Part time: 418 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY SLIDE WOULD NOT ARM WITH DOOR CLOSED.  FOUND DEBRIS IN GIRT BAR MECHANISM.  CLEANED DEBRIS FROM GIRTH BAR MECHANISM.  EMERGENCY ESCAPE SLIDE ARMING MECHANISM OPS CHECKED GOOD IAW B767 AMM 25-66-00-2.
